to participate download our app

Oct 7
21:04
I have been on Noriday nearly two years and the last two month I haven’t been getting a period only small brown discharge every now again but have usual symptoms of a period ie sore breast is this normal has never happened me before really nervous that I cld be pregnant
 
9
Oct 7
21:11
You don’t get a period on the pill anyway, it’s a manufactured bleed caused by withdrawal from the pill. It’s totally normal not to bleed fully.
 
Oct 7
21:47
But I was getting a normal bleed before this every month??
 
Oct 7
21:54
And only last two months this has been happening
 
Oct 7
22:19
Normal. The pill can lighten/stop bleeding over time, particularly when you’re on a mini pill.
 
Oct 7
22:23
Okay I feel very bloated aswell but think could be in my head because I’m worrying about it
 
Oct 7
22:23
Slight blood and brown discharge
 
Oct 8
04:36
It’s all normal.
 
Oct 8
07:17
@Hedijoseph all of those are side effects of the pill. I would recommend reading the pamphlet that comes in your pill box, if you don’t have a physical copy you can google it or look at it in the help section of this app under the ‘pamphlet’ option, to educate yourself on your pill. It will have a list of all possible side effects, it’s good to know what those are so when they happen you know what’s going on.
 
Oct 8
11:19
Ok, just worried something else is going on
 

to write your comment download our app